# SDR MK1Y20210324003

- Difficulty date: March 24, 2021
- Submitted: March 24, 2021
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N29430
- Make and model: Boeing 767323
- Aircraft serial: 29430
- Aircraft time: 83,191 hours, 13,654 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 474-1373
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROBLEM DESCRIPTION: REPAIR – FUSELAGE SKIN STA 474.5, STA 476, STA 615.5, STA 1346 AND STA 1373, STR 26R/36R (SECTION 43 & 46), SKIN PANEL P/N 143T3521-5, P/N 146T3531-3. 
DURING MAINTENANCE INSPECTIONS AT IAI, EXISTING BLEND OUTS WERE FOUND ON THE R/H SIDE OF THE FUSELAGE. THE DAMAGE AREAS ARE CALLED AS M0239, M0240, M0241, M0247, M0248, M0249 AND M0250, AT (SECTION 43 & 46), FUSELAGE SKIN STA 474.5, STA 476, STA 615.5, STA 1346 AND STA 1373, STR 26R/36R.
THE BLEND OUTS FALL ON RIVENTED AREAS AND THEY HAVE LESS THAN 2D AND/OR THE BLEND OUTS FALL WITHIN THE NO REPAIR ZONE BY A FUSELAGE SKIN CUTOUT AND THERFORE DO NOT MEET SRM ALLOWABLE DAMAGE REQUIREMENTS.
THE DAMAGED AREAS WERE BEYOND LIMITS PER SRM 53-00-01, ALLOWABLE DAMAGE 1, FIGURE 101, DETAIL II AND/OR SRM 53-00-01, ALLOWABLE DAMAGE 1, FIGURE 202, SHEET 3.
AN ULTRASONIC THICKNESS (UT) INSPECTION WAS ACCOMPLISHED, AND LESS THAN 10% OF MATERIAL WAS REMOVED AT ALL BLEND OUT LOCATIONS.
THE SKINS ARE MADE FROM 0.160, 2024-T3 CLAD ALUMINUM MACHINED TO 0.056 MIN AND 0.210, 2024-T3 CLAD ALUMINUM CHEM-MILLED TO 0.056 MIN, THE EXISTING BLEND OUTS ARE COMMON TO DIFFERENT THICKNESS AREAS.
